About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 487810, 10 pages
http://dx.doi.org/10.1155/2013/487810
Research Article

Allee-Effect-Induced Instability in a Reaction-Diffusion Predator-Prey Model

1College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China
2School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou 510275, China

Received 25 December 2012; Revised 28 February 2013; Accepted 9 March 2013

Academic Editor: Lan Xu

Copyright © 2013 Weiming Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Xinze Lian, Shuling Yan, and Hailing Wang, “Pattern Formation in Predator-Prey Model with Delay and Cross Diffusion,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Feng Rao, “Spatiotemporal Pattern in a Self- and Cross-Diffusive Predation Model with the Allee Effect,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Lei Zhang, “Spatiotemporal Patterns in a Ratio-Dependent Food Chain Model with Reaction-Diffusion,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Xinze Lian, Guichen Lu, and Hailing Wang, “Pattern Formation in a Bacterial Colony Model,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Meihong Qiao, Anping Liu, and Urszula Foryś, “Qualitative Analysis for a Reaction-Diffusion Predator-Prey Model with Disease in the Prey Species,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Lei Zhang, and Zhibin Li, “Spatial Complexity of a Predator-Prey Model with Holling-Type Response,” Abstract and Applied Analysis, vol. 2014, pp. 1–15, 2014. View at Publisher · View at Google Scholar